# SDR CA110824006

- Difficulty date: August 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 665 hours, 457 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE LEVELING OFF AT 9000 FT, AFTER FLIGHT IDLE DECENT, NT 2 ENGINE POWER ADVANCED TO 30 PERCENT TORQUE, CREW RECEIVED A FUEL PRESS CAUTION LIGHT TEMPORARY, MOMENTARY TORQUE SURGE AND RETURNED TO NORMAL, HAPPENED AGAIN WHEN LEVELING OFF AT 6000 FT ON SAME FLIGHT.  MX COMPLETED EXTENSIVE TROUBLESHOOTING INVOLVING A RT FUEL TANK ENTRY.  UPON CLOSER INVESTIGATION OF INSIDE OF THE TANK, METAL FILINGS WERE FOUND IN THE CORNERS OF THE COLLECTOR TANK. METAL FILINGS SUSPECTED IN THE DRILLING OF HOLES DURING MFG PHASE OF ACFT.  TANK WAS THOROUGHLY CLEANED.  FORWARD, AFT, MID WING AND OTBD SCAVENGER EJECTORS IN THE RT WING REMOVED, INSPECTED, CLEANED AND RE-INSTALLED.  THE ENGINE FUEL FEED EJECTOR PUMP, P/N 2960008-102 WAS REPLACED AS A PRECAUTION. THE FUEL METERING UNIT P/N 819800-9 WAS REPLACED AS A PRECAUTION.  THE FUEL STRAINER P/N 3049410-01 AND FUEL FILTER P/N 3122425-01 WERE ALSO REPLACED DUE TO DEBRIS FOUND IN THE STRAINER.  LEAK, FUNCTION AND ENGINE GROUND RUN COMPLETED WITH NO FURTHER FAULTS.
